# SDR V0XD201402240042

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 29,583 hours, 16,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14520600003
- Condition: Corroded
- Location: Frame 19a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 19A X5633 AND Y0 TO 479.0 IS CORRODED.  R & R FLOORBEAM IAW SRM 51-40-02.
